# SDR GTIA030200

- Difficulty date: February 17, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOND UPPER WEB LONGERON 18R MID PIT BETWEEN 541/560 CORRODED.  CUT OUT WEB FROM STATION 503-605.  FABRICATED NEW WEB REPAIR.  INSTALLED WEB REPAIR.  (M)
